# SDR DALA2018112106735

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0835312) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STATION 986 RBL 12 TO RBL 45 AT AFT WET AREA. FLOOR BEAM STATION 986 RBL 12 TO RBL 45 AT AFT WET AREA WAS REPAIRED PER B737-800 SRM 53-70-51 REPAIR 4.
